# SDR SWIA201125514

- Difficulty date: January 23, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 20,392 hours, 17,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NR 3 IS OUT.  (FLT 7030)  REPLACED EMERGENCY LIGHT.
